MathSciNet Relay Station
MathSciNet bibliographic data
MR1809717 (2002b:68036) 68Q25 (05C15 05C69 60J10 68W20)
Molloy, Michael Very rapidly mixing Markov chains for $2\Delta$-colorings and for independent sets in a graph with maximum degree 4. Random Structures Algorithms 18 (2001), no. 2, 101–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement